# SDR R61A2025121600545

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 43,955 hours, 33,262 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FIRE ABOVE 10K DIRECT EBAKE. QRC THEN QRH, BLEW BOTH BOTTLES. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED ALL E1 FIRE DETECTOR LOOPS, E1 W8, W9, W519 HARNESSES AND ENGINE FIRE BOTTLES A AND B.
